Automorphisms of Models of True Arithmetic: More on Subgroups which Extend to a Maximal One Uniquely

Mathematical Logic Quarterly 46 (1):111-120 (2000)
  Copy   BIBTEX

Abstract

Continuing the earlier research in [14] we give some more information about nonmaximal open subgroups of G = Aut with unique maximal extension, where ℳ is a countable recursively saturated model of True Arithmetic

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,907

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Automorphisms of Countable Recursively Saturated Models of PA: A Survey.Henryk Kotlarski - 1995 - Notre Dame Journal of Formal Logic 36 (4):505-518.
Models without indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
On the complexity of models of arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.
The Theory of $\kappa$ -like Models of Arithmetic.Richard Kaye - 1995 - Notre Dame Journal of Formal Logic 36 (4):547-559.
Resplendent models and $${\Sigma_1^1}$$ -definability with an oracle.Andrey Bovykin - 2008 - Archive for Mathematical Logic 47 (6):607-623.

Analytics

Added to PP
2013-12-01

Downloads
11 (#1,162,085)

6 months
3 (#1,037,581)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references